# SDR REXA2022012600110

- Difficulty date: December 24, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER CORRODED AT FS 311.75.
"REMOVED AND REINSTALLED PAX DOOR MID, UPPER AND LOWER SEAL IAW    
CRJ 700 SRM 51-42-06-001-001-A01. REMOVED AND LOCATED, DRILLED AND
INSTALLED FWD FORMER IAW CRJ 900 SRM 51-40-11-001-001-A01         
& 51-42-06-001-001-801-A01.
